# SDR TWAA9917614

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON LT WING, 2 CRACKS AT TOP BOLT HOLES, OTBD APROX .375 IN LONG, INBD APPROX .25 IN LONG, ON REAR SPAR FACE AT CENTER FLAP HINGE SUPPORT, 1 O'CLOCK POSITION.  STOP DRILLED CRACKS AROUND ATTACH BOLT HOLES PER SERVICE REWORK DRAWING JO60272.  EDDY CURENT STOP DRILLED.  REPAIRED DAMAGE TO REAR SPAR AT CENTER HINGE SUPPORT BOLT HOLES PER DRAWING JO602272.
